On the integral Tate conjecture over finite fields

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give non-torsion counterexamples to the integral Tate conjecture over finite fields. We extend the result due to Pirutka and Yagita for prime numbers 2, 3, 5 to all prime numbers.

Original languageEnglish
Pages (from-to)531-546
Number of pages16
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume158
Issue number3
DOIs
Publication statusPublished - 2015 May 16

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the integral Tate conjecture over finite fields. / Kameko, Masaki.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 158, No. 3, 16.05.2015, p. 531-546.

Research output: Contribution to journalArticle

@article{7910278785ed4e89aeabd15fad809ea4,
title = "On the integral Tate conjecture over finite fields",
abstract = "We give non-torsion counterexamples to the integral Tate conjecture over finite fields. We extend the result due to Pirutka and Yagita for prime numbers 2, 3, 5 to all prime numbers.",
author = "Masaki Kameko",
year = "2015",
month = "5",
day = "16",
doi = "10.1017/S0305004115000134",
language = "English",
volume = "158",
pages = "531--546",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - On the integral Tate conjecture over finite fields

AU - Kameko, Masaki

PY - 2015/5/16

Y1 - 2015/5/16

N2 - We give non-torsion counterexamples to the integral Tate conjecture over finite fields. We extend the result due to Pirutka and Yagita for prime numbers 2, 3, 5 to all prime numbers.

AB - We give non-torsion counterexamples to the integral Tate conjecture over finite fields. We extend the result due to Pirutka and Yagita for prime numbers 2, 3, 5 to all prime numbers.

UR - http://www.scopus.com/inward/record.url?scp=84927691769&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84927691769&partnerID=8YFLogxK

U2 - 10.1017/S0305004115000134

DO - 10.1017/S0305004115000134

M3 - Article

VL - 158

SP - 531

EP - 546

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -